# SDR SWAA2022081021999

- Difficulty date: June 22, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FWD CARGO FLOOR TO SIDEWALL SUPPORT SHIELD; BS 500 + 9; RBL 24; MARKED / [01] NO ALLOWABLE DAMAGE FOUNDED; REPLACED PART FOR REPAIR IAW SRM 51-10-02;[02] LOCATED AND DRILLED NEW SHIELD P/N143A8126-31 PO#869254/1 IAW SRM 51-40-02 AND SRM 51-40-05;[03] UPDATE MEASUREMENTS;[04] UPDATE MEASUREMENTS;[05] VERIFIED CORRECTIVE ACTIONS #1; #2 AND #3
